# SDR FDEA201504201273

- Difficulty date: April 20, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: 113N24011
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING- AFTER SANDING. I/B MAIN FLAP I/B UPPER SKIN PANEL (113N2401) FOUND WITH   MULTIPLE DENT MARKS FROM MF STA 165 TO STA 184. LEFT WING, I/B MAIN FLAP I/B UPPER SKIN PANEL (113N2401) MARKED DENT AREA FROM MF   STA 165 TO MF STA 184 FOUND OUT OF LIMIT PER B757 SRM 57-53-01-1A ALLOWABLE DAMAGE   DETAIL VII REV 114. LENGTH - 0.85" DEPTH - 0.055" 0.085" / 0.055" = 15.5 A/Y MIN MUST NOT BE   LESS THAN 30. MARKED DAMAGED AREA REMOVED. DRIED OUT, REPAIR PAIR FABRICATED,   SURFACE TREATED AND REPAIR PARTS INSTALLED USING 250Ï¿½F HOT BONDING PROCESS   PER B757 SRM 57-53-01 REPAIR DETAIL 1 REV 114 AND SRM 57-70-10 REPAIR GENERAL REV   114. TAP TEST PERFORMED PER 51-10-06 REPAIR 1 REV 114. NO DISBOND NOTED.    REPAIR CLASSIFIED AS MAJOR
